Alert archive / Texas / Small Craft Advisories in 2011
Small Craft Advisory 12, NWS Brownsville, TX
NWS Brownsville, TX issued this small craft advisory at Feb 10, 2011, 3:06 AM CST. It took effect at Feb 10, 2011, 6:00 AM CST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Feb 10, 2011, 3:06 AM CST (09:06 UTC)
- In effect from
- Feb 10, 2011, 6:00 AM CST
- Expired
- Feb 10, 2011, 3:29 PM CST
- In force
- 9 hr
- Issued by
- NWS Brownsville, TX
The text
As transmitted, in the capitals the NWS used until 2016.
778 WHUS74 KBRO 100906 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 306 AM CST THU FEB 10 2011 ...WIND GUSTS TO NEAR GALE FORCE CONTINUE OFFSHORE THE LOWER TEXAS COAST EARLY THIS MORNING... .THE STRONGEST WINDS HAVE DIMINISHED OVER THE LAGUNA MADRE BUT REMAIN VERY STRONG OVER THE OFFSHORE COASTAL WATERS. SMALL CRAFT ADVISORIES CONTINUE ACROSS THE LAGUNA MADRE WITH WIND GUSTS NEAR GALE FORCE OVER THE GULF WATERS THROUGH EARLY THIS MORNING. SEAS OFFSHORE WILL CONTINUE TO BE VERY HIGH AND VERY ROUGH AS A RESULT. GMZ150-155-170-175-101715- /O.EXP.KBRO.GL.W.0003.000000T0000Z-110210T0900Z/ /O.UPG.KBRO.SC.Y.0011.000000T0000Z-110210T1500Z/ /O.NEW.KBRO.GL.W.0004.110210T0906Z-110210T1200Z/ /O.NEW.KBRO.SC.Y.0012.110210T1200Z-110211T0000Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 306 AM CST THU FEB 10 2011 ...GALE WARNING IN EFFECT UNTIL 6 AM CST EARLY THIS MORNING... ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING... ...GALE WARNING HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 6 AM CST EARLY THIS MORNING. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 6 PM CST THIS EVENING. * WINDS: NORTH WINDS 25 TO 30 KNOTS WITH GUSTS TO NEAR 35 KNOTS WILL CONTINUE EARLY THIS MORNING. WINDS WILL DIMINISH TO 20 TO 25 KNOTS WITH GUSTS TO NEAR 30 KNOTS AFTER 6 AM AND GRADUALLY DIMINISH TO AROUND 20 KNOTS THIS AFTERNOON. * SEAS: WAVE HEIGHTS OF 8 TO 12 FEET WILL CONTINUE EARLY THIS MORNING BEFORE GRADUALLY DIMINISHING TO 6 TO 10 FEET THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE OCCURRING...OR FORECAST TO OCCUR WITHIN THE NEXT 24 TO 36 HOURS. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ130-132-135-101715- /O.EXP.KBRO.SI.Y.0010.000000T0000Z-110210T0900Z/ /O.NEW.KBRO.SI.Y.0011.110210T0906Z-110210T1800Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 306 AM CST THU FEB 10 2011 ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL NOON CST TODAY... ...SMALL CRAFT ADVISORY FOR WINDS HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT UNTIL NOON CST TODAY. * WINDS: NORTH WINDS 20 T0 25 KNOTS WITH GUSTS TO 30 KNOTS WILL CONTINUE THIS MORNING BECOMING 15 TO 20 KNOTS THIS AFTERNOON. VERY ROUGH BAY WATERS THIS MORNING WILL BECOME CHOPPY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
4 follow-up statements
712 WHUS74 KBRO 101217 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 617 AM CST THU FEB 10 2011 ...SMALL CRAFT ADVISORY CONDITIONS CONTINUE... .SMALL CRAFT ADVISORY CONDITIONS CONTINUE ACROSS THE LAGUNA MADRE WITH WIND GUSTS NEAR GALE FORCE OVER THE GULF WATERS THROUGH EARLY THIS MORNING. SEAS OFFSHORE WILL CONTINUE TO BE VERY HIGH. GMZ150-155-170-175-101530- /O.EXP.KBRO.GL.W.0004.000000T0000Z-110210T1200Z/ /O.CON.KBRO.SC.Y.0012.000000T0000Z-110211T0000Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 617 AM CST THU FEB 10 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... ...GALE WARNING HAS EXPIRED... THE GALE WARNING IS NO LONGER IN EFFECT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. * WINDS: NORTH WINDS 20 TO 25 KNOTS WITH GUSTS TO NEAR 30 KNOTS WILL CONTINUE EARLY THIS MORNING. WINDS WILL DIMINISH TO 15 TO 20 KNOTS WITH GUSTS TO NEAR 25 KNOTS LATE THIS MORNING OR THIS AFTERNOON. * SEAS: WAVE HEIGHTS OF 8 TO 12 FEET WILL CONTINUE EARLY THIS MORNING BEFORE GRADUALLY DIMINISHING TO 6 TO 10 FEET THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ130-132-135-101530- /O.CON.KBRO.SI.Y.0011.000000T0000Z-110210T1800Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 617 AM CST THU FEB 10 2011 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL NOON CST TODAY... A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL NOON CST TODAY. * WINDS: NORTH WINDS 15 T0 25 KNOTS WILL CONTINUE THIS MORNING BECOMING 15 TO 20 KNOTS THIS AFTERNOON. VERY ROUGH BAY WATERS THIS MORNING WILL BECOME CHOPPY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
095 WHUS74 KBRO 101435 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 835 AM CST THU FEB 10 2011 ...SMALL CRAFT ADVISORY CONDITIONS CONTINUE... .SMALL CRAFT ADVISORY CONDITIONS CONTINUE FOR THE LAGUNA MADRE AND THE GULF WATERS. GMZ130-132-135-101800- /O.CON.KBRO.SI.Y.0011.000000T0000Z-110210T1800Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 835 AM CST THU FEB 10 2011 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL NOON CST TODAY... A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL NOON CST TODAY. * WINDS: NORTH WINDS 15 T0 25 KNOTS WILL CONTINUE THIS MORNING BECOMING 15 TO 20 KNOTS THIS AFTERNOON. VERY ROUGH BAY WATERS THIS MORNING WILL BECOME CHOPPY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ150-155-170-175-101800- /O.CON.KBRO.SC.Y.0012.000000T0000Z-110211T0000Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 835 AM CST THU FEB 10 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. * WINDS: NORTH WINDS 20 TO 25 KNOTS WITH GUSTS TO NEAR 30 KNOTS WILL CONTINUE EARLY THIS MORNING. WINDS WILL DIMINISH TO 15 TO 20 KNOTS WITH GUSTS TO NEAR 25 KNOTS LATE THIS MORNING OR THIS AFTERNOON. * SEAS: WAVE HEIGHTS OF 6 TO 10 FEET WILL CONTINUE BEFORE GRADUALLY DIMINISHING TO 5 TO 7 FEET THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
991 WHUS74 KBRO 101819 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 1219 PM CST THU FEB 10 2011 ...SMALL CRAFT ADVISORY CONDITIONS ON THE GULF CONTINUE... .WINDS AND SEAS WILL REMAIN ABOVE ADVISORY CRITERIA THROUGH THIS EVENING. GMZ130-132-135-101930- /O.EXP.KBRO.SI.Y.0011.000000T0000Z-110210T1800Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 1219 PM CST THU FEB 10 2011 ...SMALL CRAFT ADVISORY FOR WINDS HAS EXPIRED... THE SMALL CRAFT ADVISORY FOR WINDS IS NO LONGER IN EFFECT FOR THE LAGUNA MADRE. $$ GMZ150-155-170-175-110300- /O.EXT.KBRO.SC.Y.0012.000000T0000Z-110211T0300Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 1219 PM CST THU FEB 10 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM CST THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM CST THIS EVENING. * WINDS: NORTH WINDS 15 TO 20 KNOTS WITH GUSTS TO NEAR 25 KNOTS WILL CONTINUE THROUGH THIS EVENING. * SEAS: WAVE HEIGHTS OF 5 TO 7 FEET WILL CONTINUE THROUGH THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
851 WHUS74 KBRO 102129 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 329 PM CST THU FEB 10 2011 ...SMALL CRAFT ADVISORY CANCELLED.... .THE WINDS AND SEAS HAVE DECREASED TO BELOW SMALL CRAFT CONDITIONS ACROSS ALL OF THE MARINE AREAS THIS AFTERNOON. THEREFORE THE SMALL CRAFT ADVISORIES HAVE BEEN CANCELLED. GMZ150-155-170-175-102230- /O.CAN.KBRO.SC.Y.0012.000000T0000Z-110211T0300Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 329 PM CST THU FEB 10 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS CANCELLED THE SMALL CRAFT ADVISORY. THE WINDS AND SEAS HAVE DIMINISHED ACROSS THE OFFSHORE GULF OF MEXICO COASTAL WATERS THIS AFTERNOON. THEREFORE THE SMALL CRAFT ADVISORIES HAVE BEEN CANCELLED. MODERATE NORTHERLY WINDS AND MODERATE SEAS WILL PREVAIL ACROSS THE OFFSHORE GULF OF MEXICO COASTAL WATERS THIS EVENING AND OVERNIGHT. THE SEAS WILL CONTINUE TO SLOWLY DIMINISH OVERNIGHT. $$ HTTP://WWW.WEATHER.GOV/RGV MARTIN
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this small craft advisory went out at Feb 10, 2:56 AM CST, 10 minutes earlier.
Area forecast discussion, Feb 10, 2:56 AM CST, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BROWNSVILLE TX
256 AM CST THU FEB 10 2011
.SHORT TERM /TODAY THROUGH 6 PM FRIDAY/...SATELLITE IMAGES INDICATE
SKIES HAVE MOSTLY CLEARED ACROSS MOST OF DEEP SOUTH TEXAS EARLY THIS
MORNING WITH SOME HIGH CLOUDS STREAMING FROM SOUTHWEST TO NORTHEAST
ACROSS THE NORTHERN PORTIONS. THE HIGH CLOUDS ACROSS THE NORTHERN
CWA AND MID CLOUDS ACROSS THE SOUTHEAST PORTIONS MAY KEEP
TEMPERATURES FROM REACHING HARD FREEZE CRITERIA NORTH AND FREEZE
CRITERIA SOUTH. HOWEVER...COLD AIR ADVECTION CONTINUES ACROSS THE
EASTERN HALF OF THE CWA AS STRONG NORTH WINDS CONTINUE ACROSS THE
COASTAL SECTIONS. WILL NOT MAKE ANY CHANGES TO THE CURRENT WARNINGS
AND ADVISORIES UNLESS TEMPS BEGIN TO WARM BEFORE SUNRISE.
TEMPERATURES WILL GRADUALLY WARM TODAY WITH DIURNAL HEATING BUT THE
SHALLOW BUT MODIFYING ARCTIC AIR WILL KEEP TEMPS FROM REACHING 50
DEGREES ACROSS MOST OF THE RIO GRANDE VALLEY THIS AFTERNOON.
ANOTHER ROUND OF FREEZING TEMPERATURES WILL DEVELOP TONIGHT INTO
EARLY FRI MORNING AS RELATIVELY LIGHT WINDS AND CLEAR SKIES ALLOW
RADIATIONAL COOLING. WITH THE DRY AND COLD AIR ACROSS THE
AREA...WILL GO AHEAD AND ISSUE A HARD FREEZE WARNING FOR JIM
HOGG...BROOKS AND KENEDY COUNTIES TONIGHT AND A FREEZE WARNING FOR
THE REST OF THE CWA EXCEPT COASTAL CAMERON AND COASTAL WILLACY. WITH
NORTH WINDS NEAR 10 MPH AND TEMPS BELOW FREEZING TONIGHT INTO EARLY
FRIDAY...WILL GO AHEAD AND ISSUE A WIND CHILL ADVISORY FOR THE
ENTIRE AREA LATE TONIGHT INTO FRI MORNING AS WIND CHILL VALUES REACH
25 TO 30 DEGREES.
.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...A MUCH CALMER AND
MILDER PATTERN IS IN STORE FOR THE EXTENDED PERIOD AS MIDLEVEL
RIDGING DOMINATES THE CENTRAL US...DEFLECTING SYSTEMS INTO THE
EASTERN US. FRIDAY NIGHT...NORTHEAST WINDS AT THE SFC WILL BEGIN
TO BRING GULF MOISTURE BACK TO THE REGION...WITH SLIGHTLY
MODERATED LOWS FOR THE LOWER VALLEY...BUT ANOTHER NIGHT OF BELOW
FREEZING TEMPS FOR AREAS FROM APY TO BKS TO NQI UNDER CLEAR SKIES
AND DOMINANT RADIATIONAL COOLING. WINDS WILL NOT BE ELEVATED AS
IN PREVIOUS NIGHTS...SO WIND CHILL ISSUES WILL BE LESSENED. MORE
CONSIDERABLE ONSHORE FLOW DEVELOPS SATURDAY AS THE SFC RIDGE MOVES
INTO THE NORTHWEST GULF...TURNING WINDS BACK TO THE SOUTHEAST.
HIGH TEMPERATURES FOR THE WEEKEND WILL STEADILY INCREASE...WITH
HIGHS SATURDAY IN THE MID TO UPPER 60S AND SUNDAY REACHING THE LOW
70S. CONDITIONS WILL IMPROVE FURTHER FOR NEXT WEEK WITH HIGHS
REMAINING IN THE MID TO UPPER 70S AND LOWS IN THE LOWER 50S.
&&
.AVIATION...
SATELLITE IMAGES AND SURFACE OBSERVATIONS INDICATE MID LEVEL
CLOUDS LINGERING ACROSS SOUTHEAST PORTIONS OF THE CWA EARLY THIS
MORNING WITH SOME HIGH CLOUDS MOVING ACROSS THE REST OF DEEP SOUTH
TEXAS. CEILING WERE NEAR 2700FT AT KPIL TO NEAR 6000FT AT KMFE.
EXPECT VFR CONDITIONS TO PREVAIL TODAY THROUGH TONIGHT AS HIGH
PRESSURE CONTINUES TO BUILD INTO THE AREA THIS AFTERNOON.
&&
.MARINE...
TODAY THROUGH 6 PM FRIDAY...SEAS WERE NEAR 11 FEET WITH NORTH
WINDS NEAR 25 KNOTS WITH GUSTS TO NEAR GALE FORCE AT BUOY020 EARLY
THIS MORNING. WILL EXTEND GALE WARNING FOR THE OFFSHORE WATERS OF
THE LOWER TEXAS COAST THROUGH 6 AM AS PRESSURE GRADIENT REMAINS
VERY STRONG ACROSS THE WESTERN GULF OF MEXICO. WILL ALSO GO AHEAD
AND EXTEND THE SCA FOR THE LAGUNA MADRE THROUGH THIS AFTERNOON AS
STRONG NORTH WINDS CONTINUE WITH COLD AIR SURGING SOUTHWARD ACROSS
THE COASTAL SECTIONS THIS MORNING. SMALL CRAFT ADVISORIES ARE IN
EFFECT FOR THE OFFSHORE WATERS FROM 6 AM THROUGH LATE THIS
AFTERNOON AS STRONG NORTH WINDS PERSIST ACROSS THE WESTERN GULF
BEFORE THE PRESSURE GRADIENT BEGINS TO RELAX THIS EVENING AS HIGH
PRESSURE SETTLES ACROSS TEXAS TONIGHT. LIGHT TO MODERATE NORTHEAST
WINDS WILL PREVAIL ACROSS THE COASTAL WATERS TONIGHT AS A RESULT.
THE SURFACE RIDGE ACROSS THE STATE WILL CONTINUE TO PROVIDE LIGHT
TO MODERATE NORTHEAST WINDS ACROSS THE COASTAL WATERS FRIDAY.
FRIDAY NIGHT THROUGH MONDAY...TRANQUIL CONDITIONS WILL CONTINUE
FOR THE COASTAL WATERS THROUGH THE WEEKEND INTO EARLY NEXT WEEK AS
THE SFC HIGH PRESSURE AREA REMAINS IN THE VICINITY. WINDS WILL
TURN ONSHORE BY SATURDAY...RETURNING TO SOUTHEAST BY SUNDAY
AFTERNOON...WITH SPEEDS CONSISTENT AT 10 TO 15 KNOTS. SEAS WILL
CONTINUE TO RELAX AND SHOULD BE DOWN TO 2 FEET OR LESS BY SUNDAY
AND CONTINUING INTO THE MIDDLE OF NEXT WEEK.
&&
.PRELIMINARY POINT TEMPS/POPS...
BAYVIEW/PORT ISABEL 45 35 56 40 / 0 0 0 0
BROWNSVILLE 47 32 57 39 / 0 0 0 0
HARLINGEN 47 30 59 36 / 0 0 0 0
MCALLEN 49 31 59 38 / 0 0 0 0
RIO GRANDE CITY 51 30 60 37 / 0 0 0 0
SOUTH PADRE ISLAND 46 37 52 44 / 0 0 0 0
&&
.BRO WATCHES/WARNINGS/ADVISORIES...
TX...HARD FREEZE WARNING UNTIL 8 AM CST THIS MORNING FOR TXZ248>251.
HARD FREEZE WARNING FROM 9 PM THIS EVENING TO 9 AM CST FRIDAY
FOR TXZ249>251.
WIND CHILL WARNING UNTIL 8 AM CST THIS MORNING FOR TXZ248>251.
WIND CHILL ADVISORY FROM MIDNIGHT TONIGHT TO 9 AM CST FRIDAY FOR
TXZ248>257.
FREEZE WARNING FROM MIDNIGHT TONIGHT TO 9 AM CST FRIDAY FOR
TXZ248-252>255.
FREEZE WARNING UNTIL 8 AM CST THIS MORNING FOR TXZ252>257.
WIND CHILL ADVISORY UNTIL 8 AM CST THIS MORNING FOR TXZ252>257.
GM...SMALL CRAFT ADVISORY FOR WINDS UNTIL NOON CST TODAY FOR GMZ130-
132-135.
SMALL CRAFT ADVISORY FROM 6 AM THIS MORNING TO 6 PM CST THIS
EVENING FOR GMZ150-155-170-175.
GALE WARNING UNTIL 6 AM CST EARLY THIS MORNING FOR GMZ150-155-
170-175.
&&
THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WWW.WEATHER.GOV/BROWNSVILLE
61/64Hazardous weather outlook, Feb 9, 6:25 PM CST, 8 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE BROWNSVILLE TX 625 PM CST WED FEB 9 2011 TXZ252>257-101200- STARR-HIDALGO-INLAND WILLACY-INLAND CAMERON-COASTAL WILLACY- COASTAL CAMERON- 625 PM CST WED FEB 9 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS. .DAY ONE...TONIGHT. A STRONG COLD FRONT MOVED THROUGH DEEP SOUTH TEXAS WEDNESDAY AFTERNOON RESULTING IN GUSTY AND STRONG NORTH WINDS ACROSS THE REGION. THESE STRONG NORTH WINDS ARE USHERING IN A COLD AIRMASS OVER THE AREA TONIGHT THROUGH EARLY THURSDAY MORNING. A FREEZE WARNING IS IN EFFECT FROM TONIGHT INTO THURSDAY MORNING. A WIND CHILL ADVISORY IS IN EFFECT FROM TONIGHT INTO THURSDAY MORNING. A HIGH RISK OF RIP CURRENTS CAN BE EXPECTED ALONG AREA BEACHES OF THE LOWER TEXAS COAST TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A FREEZE WATCH IS IN EFFECT FOR THE NORTHERN AND WESTERN PORTIONS OF DEEP SOUTH TEXAS THURSDAY NIGHT INTO FRIDAY MORNING. AN ELEVATED RIP CURRENT RISK WILL CONTINUE ALONG THE AREA BEACHES OF THE LOWER TEXAS COAST THURSDAY AND FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. TXZ248>251-101200- ZAPATA-JIM HOGG-BROOKS-KENEDY- 625 PM CST WED FEB 9 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS. .DAY ONE...TONIGHT. A STRONG COLD FRONT MOVED THROUGH DEEP SOUTH TEXAS WEDNESDAY AFTERNOON RESULTING IN GUSTY AND STRONG NORTH WINDS ACROSS THE REGION. THESE STRONG NORTH WINDS ARE USHERING IN A COLD AIRMASS OVER THE AREA TONIGHT THROUGH EARLY THURSDAY MORNING. A HARD FREEZE WARNING IS IN EFFECT FROM TONIGHT INTO THURSDAY MORNING. A WIND CHILL ADVISORY IS IN EFFECT FROM TONIGHT INTO THURSDAY MORNING. A HIGH RISK OF RIP CURRENTS CAN BE EXPECTED ALONG AREA BEACHES OF THE LOWER TEXAS COAST TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A FREEZE WATCH IS IN EFFECT FOR THE NORTHERN AND WESTERN PORTIONS OF DEEP SOUTH TEXAS THURSDAY NIGHT INTO FRIDAY MORNING. AN ELEVATED RIP CURRENT RISK WILL CONTINUE ALONG THE AREA BEACHES OF THE LOWER TEXAS COAST THURSDAY AND FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. GMZ130-132-135-150-155-170-175-101200- LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 625 PM CST WED FEB 9 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GULF OF MEXICO AND THE LAGUNA MADRE. .DAY ONE...TONIGHT. A STRONG COLD FRONT MOVED THROUGH THE COASTAL WATERS WEDNESDAY AFTERNOON RESULTING IN VERY STRONG NORTH MARINE WINDS ACROSS THE LOWER TEXAS BAY AND GULF WATERS. A GALE WARNING IS IN EFFECT FOR ALL OF THE LOWER TEXAS GULF WATERS THROUGH THROUGH EARLY THURSDAY MORNING. A SMALL CRAFT ADVISORY FOR WINDS IS IN EFFECT FOR THE LAGUNA MADRE THROUGH EARLY THURSDAY MORNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SMALL CRAFT ADVISORIES WILL BE NEEDED FOR THE LAGUNA MADRE THURSDAY MORNING AND FOR THE OFFSHORE WATERS THURSDAY THROUGH THURSDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Local storm report, Feb 9, 10:27 PM CST, 4 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1027 PM CST WED FEB 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM MARINE WAVE DMG 1 E PORT ISABEL 26.07N 97.20W
02/08/2011 CAMERON TX BROADCAST MEDIA
FISHING BOAT CAPSIZED OVER THE LAGUNA MADRE WHEN A
REPORTED WAVE TURNED THEM OVER. 4 PEOPLE ON BOARD.
FISHERMAN SPENT THE NIGHT ON TOP OF CAPSIZED BOAT . NO
INJURIES MINOR HYPOTHERMIA REPORTED. COAST BEGIN SEARCH
AFTER 8 PM TUESDAY NIGHT...ANOTHER FISHERMAN FOUND THEM
8AM WEDNESDAY MORNING.
&&
EVENT NUMBER BRO1100017
CASTILLOThe office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 10, 3:06 AM CST | Gale Warning | BRO | 3 hr | |
| Feb 10, 3:06 AM CST | Small Craft Advisory for Winds | BRO | 9 hr | |
| Feb 10, 3:35 AM CST | Freeze Warning | BRO | Cameron, Hidalgo, Starr, Willacy, Zapata | 29 hr |
| Feb 10, 3:35 AM CST | Hard Freeze Warning | BRO | Brooks, Jim Hogg, Kenedy, Zapata | 29 hr |
| Feb 10, 3:54 AM CST | Wind Chill Advisory | BRO | Brooks, Cameron, Hidalgo, Jim Hogg, Kenedy, Starr and 2 more | 13 hr |
| Feb 10, 12:32 PM CST | Wind Chill Warning | BRO | Brooks, Jim Hogg, Kenedy | 5 hr |
Nearby
Small Craft Advisories in Texas, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.